# SDR UALA2013020700744

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 70,246 hours, 9,989 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 197
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT PACK TRIPPED.  RESET TWICE, NOW HAVE LEFT PACK FLOW CONTROL VALVE MESSAGE.  REPLACED LT UPPER FLOW CONTROL VALVE. OPS GOOD.
